# SDR AALA20140212009

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 72,405 hours, 38,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER AT STATION 1309 BETWEEN LONGERON 6 & 7 RT.  CUT OUT CRACK, INSTALLED DOUBLER & FILLER IAW SRM 53-04-02 FIGURE 2 SHEET 29.
